# SDR IXXA060526S

- Difficulty date: September 16, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LONGERON 11 RIGHT CRACKED AT STATION FS 1660.  REMOVED CRACKED LONGERON.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW LONGERON, IAW DC8 SRM 51-1-21, 51-1-8, 51-1-20D, AND DOUGLAS DRAWING 3773512.
